# SDR HEEA116829

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N153AE
- Make and model: Snias AS350B3
- Aircraft serial: 3829
- Aircraft time: 2,074 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005340
- Part serial: 22466
- Condition: Making Metal
- Part time: 2,075 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED, ENROUTE, THE AIRCRAFT ENGINE OIL PRESSURE LIGHT STARTED INTERMITTENTLY TO COME ON AND OFF THEN STAYED ON CONTINOUS WITH A GONG SOUND FOLLOWING.  REFERRED TO AS350B3  EMERGENCY GUIDE, REDUCED POWER, AIRSPEED, AND AT 2148 ADVISED OPERATIONS OF THE SITUATION AND DIVERTED TO AIRPORT.  MONITORED THE OIL PRESSURE AND ENGINE TEMPERATURE WHILE DESCENDING, SLOWING DOWN THE AIRCRAFT AND MAINTAINING A SAFE  ALTITUDE IN THE EVENT OF AN ENGINE FAILURE.  THE OIL PRESSURE WAS SLOWLY DROPPING BUT THE ENGINE TEMPERATURE WAS WITHIN NORMAL RANGE.  APPROXIMATELY 2 MINUTES FROM AIRPORT, THE OIL PRESSURE DROPPED TO .5 , LANDED.
